# SDR ASOA201804093021

- Difficulty date: April 9, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 37,062 hours, 29,904 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14547494607
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK INSPECTION,  FOUND 3 CRACKS ON THE APU FIREWALL. 3, 4, AND 7 O'CLOCK POSTIONS.  MAINTENANCE REPAIRED THE FIREWALL IAW SRM 53-32-13.
